| Catalog Number |
912030 |
| Medical Device Problem Codes |
Fracture (1260); Expulsion (2933)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event: 0002648920-2023-00022.Concomitant medical products: item#: 912030; lot#: p15213.Report source: foreign - event occurred in poland.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during implantation, the implant did not stay in the bone and the thread broke while being tightened.No patient consequences were reported as a result of this event.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.